# SDR RAIA00204125

- Difficulty date: April 13, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 12,710 hours, 14,004 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 320511
- Part serial: 227
- Condition: Inoperative
- Part time: 12,714 hours, 14,009 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

5578-SPI- ANTI-SKID LIGHT ILLUMINATED DURING ROLLOUT. MAINTENANCE DEFERRED THE ANTI-SKID SYSTEM PER J41-MEL 32-6. LATER CLEARED DMI, REMOVING AND REPLACING THE BRAKE CONTROL VALVE.
